Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Abdominal pain, fever, cold sweats, bruises, have IBS. What should I do?

I ve been having some issues lately first I couldn t work then had pain in my abdomin n side, that night I began to pee blood and a couple times after , had a fever , cold sweats m couldn t walk. The next morning I woke with a bruise on my lower abdomin where the pain is . Pain is still there What should I do? I live with IBS not sure if that s what it is I m not peeing blood anymore . Please help thank you
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Proctologist 's  Response
though you have IBS, your symptoms seems to be more of urinary infection.
Please see a nephrologist or a urologist urgently.
it can be anything that is causing the bleeding.
have good amount of water intake to flush out the blood in your urine else they may form clots if they remain for a long time.
take care
wish you good health.
Answered: Sat, 2 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor